# SDR MWEA011209

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Part number: 99155709
- Condition: Worn
- Location: Aft Stairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIR, LEFT SIDE WEB WORN AT JAMB MATING SURFACE BETWEEN #5 AND #6 STEP FROM BOTTOM.  --  FABRICATED AND INSTALLED WEB.
